# SDR 2007UALA02525

- Difficulty date: July 10, 2007
- Submitted: July 13, 2007
- Operation: Air carrier
- Aircraft: N774UA
- Make and model: Boeing 777222
- Aircraft serial: 26936
- Aircraft time: 45,753 hours, 9,390 cycles
- Engine: Pwa PW4077
- System (JASC): 2841 · Fuel Quantity Indicator
- Part: Indicator
- Condition: Inoperative
- Location: Fuel Qty
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FUEL QTY INDICATOR BLANKING.   [08-08-07]   ACCOMPLISHED TANK ENTRY & REPLACED FUEL PROBES. NR 3 RT CENTER AND NR 3 LT CENTER. RT MAIN NR 19 AND 20. AND LT MAIN NR 19 AND NR 20 PE.  CHECKED VALUES AFTER INSTALLATION AND ALL ACCEPTABLE.  AIRCRAFT READY FOR SERVICE. SEVERAL PROBES WERE REPLACED IN ORDER TO SOLVE BLANKING.
